# SDR SWIA202160115

- Difficulty date: April 23, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER AND LOWER OBLIQUE ANGLES FS 621.00 TO 625.00 LBL 45 STR 14 AND 15 ARE CRACKED.      (C-CHECK RO 8/5/2021)    REMOVED AND REPLACED L/H UPPER  OBLIQUE ANGLE FS 621.00 LBL  45 STR 14 IAW BOMBARDIER REO 601R-53-61-422 REV NC DATED 2001-08-23 & SKY CARD 51-900-1003- SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED.REMOVED AND REPLACED L/H LOWER OBLIQUE ANGLE FS 621.00 LBL45 STR 15  IAW CRJ 200 SRM 51-42-06  AND SRM 51-42-20
